MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Catalog Number NT585
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
Doctor reported sinus relocation at tooth site 27.One implant biomet 5 x 8.5 mm was placed in autologous bone.On (b)(6) 2024 when checking on implant's integration at tooth site 27 doctor noticed that implant is in the area of the sinus membrane surrounded by bone graft.On (b)(6) 2024 implant was removed and a new biomet nt585 was placed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) nt585, (nanotite tapered certain® implant 5 x 8.5 - 15mm) for evaluation.Visual evaluation was performed.Product inspected and filed.Implant was returned with no damage that would cause or contribute to the event.Measurements match drawing.Device history record (dhr) review was completed for the subject lot number 2022060091.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022060091 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: medical: relocation into sinus.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was user error/patient factors.Therefore, based on the available information, a device malfunction did not occur.Implant was returned with no damage that would cause or contribute to the event.The reported event could not be verified with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE¿ TAPERED IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18921007
Report Number0001038806-2024-00475
Device Sequence Number6189018
Product Code DZE
UDI-Device Identifier00844868012108
UDI-Public(01)00844868012108(17)270613(10)2022060091
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberNT585
Device Lot Number2022060091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic